# SDR CALA2013111292842

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 54,811 hours, 14,235 cycles
- Engine: Pwa PW4052
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 805
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELF INFLATING HARNESS ON FIRST OFFICER'S OXYGEN MASK HAS A LEAK.  WILL NOT INFLATE PROPERLY.  REPLACED FIRST OFFICER'S OXYGEN MASK IAW AMM, OPERATIONS CHECKED FUNCTION NORMAL.
